Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aggiechick05

Veteran Member
  • Total Reviews

    0
  • Content Count

    333
  • Joined

  • Last visited

Community Reputation

0 Neutral

3 Followers

About aggiechick05

  • Rank
    Member
  • Birthday 02/14/1982

Profile Information

  • Gender
    Female
  • Location
    Houston, Texas

Recent Profile Visitors

2224 profile views
  1. I just went to my derm appt yesterday after being off of Accutane for 3 months. He actually prescribed Tazorac for me as my topical after accutane. I am to apply it to my face in the evening every other night and moisturize my face every morning. Anyone else have this prescribed to them after accutane?
  2. I was fatigued throughout my whole course which was 5 months. Didn't really lighten up until after I finished.
  3. This is what I did. I would put a dab of aquaphor on my pinkie then take a finger from the other hand and rub the aquaphor around the tip of the finger to where it had a little coating around it then stick the little finger in the nose just as far as it would go. I never used a q-tip because I didn't wanna risk sticking it too far up my nose. The pinkie with aquaphor worked great!
  4. Before bed each night try putting a little aquaphor on the tip of your little finger and rub it around the tip of the finger then put it in your nose. The aquaphor will help keep your nasal passage moist so your nose won't bleed. I did this through my entire course and never had one nose bleed. A little blood when I blew my nose but no nose bleeds. Oh FYI -- Try not to blow your nose after putting the aquaphor in there. It will all come out when you blow and you'll just have to do it aga
  5. Good Luck to all of you!! I just finished and I wish I would have done it sooner. My skin is looking really good.
  6. I never had any problems with iPledge. Seemed pretty straight forward to me.
  7. I did 5 months. Month 1 = 100mgs a day and months 2 - 5 was 120mgs a day.
  8. No period changes for me while on accutane.
  9. I drank about a gallon of water a day. It helped a little with the dryness.
  10. My joint pain was terrible. My knees, back and joints ached through my whole course. It was hard to get up from laying down on the couch for short times or when waking up in the morning. In the morning I was stiff for about 10 minutes and just had to get in a warm shower to loosen up. My face was red above my eyebrows and a tad on my cheeks. I've been off of the medicine for almost a month now and all my side effects are gone. My lips are only a tad bit dry at times but lip balm helps it.
  11. The recall was only for pharmacies to send back any product they had on hand as a precaution. Medicine that was already dispensed to patients was not recalled.
  12. My derm told me to continue caring for my skin as I was while on accutane until my next derm appointment on March 24th. I've been done with accutane for two weeks now. So I'm still applying moisturizer and washing with dove soap and that's about it.
  13. Wow -- you were able to use pore strips? I barely would bump a round edge of a table and a few layers of skin would just push back and peel off.
  14. Course length is usually between 4 and 6 months with the medicine still affecting the body for two months afterwards. I know that it has worked well for a lot of people and you never really know how your body will react to accutane unless you take them. Good luck with your course!!
  15. Mine all just started poking out of the pores and fell out.
×